Loestrin and perimenopause

Common Questions and Answers about Loestrin and perimenopause

loestrin

per bloodwork, I am only in perimenopause and am on day 5 of Lo Loestrin. Has anyone had success feeling better on this bcp and did it take a couple of cycles to really notice. I get these periodic heart palps and adrenaline rushes throughout the day. I'm still taking flaxseed oil and evening primrose to help control, but am really hoping the Lo Loestrin makes a difference. Has anyone done well taking bcp for their peri symptoms?
I am in perimenopause and am having trouble with my hormones. My gynocologist is trying to find the right birth control pill to help with this. I have been having reactions to these pills (spotting). Could the birth control pills be causing my skin rash too?
I had the same thing with the Yaz. I was on Yasmin and switched to Yaz and promptly gained about 5 or more pounds. No problems at all with Yasmin, and I was on it for 5 or more years. I still work out like I did on Yasmin, and I've never eaten a lot, although, the Yaz does make me hungry all the time, and I can't seem to get rid of this bloating. I spot constantly and cramp. I have another friend that is the same way.
For the last 6 months I have been getting tearing (look like paper cuts) in my vaginal area (1/4 to 1/2 inch long). I get the tears at least once or twice a week and they last from 2-4 days, go away for a few days and then come back. They continue to occur in the same locations; 1. Inside the vaginal lips on the sides almost always in the crease (between the labia minora and majora?) 2. Between the anus and vaginal opening (perineum) 3. Above the clitoris in the "hood" area.
Wait for the biopsy report to rule out any caner and if it comes normal then you should get the treatment for fibroids. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Two years ago my hormones were tested and i was going into perimenopause and my doctor added estradial. Now my testastrone is low. My Gyno has given me the option of just cyst removal all the way up to a total hysterectomy. Im so frustrated and tired of feeling bad. I feel awful most of the time and its not only taxing to me but my family. Heres my questions; Is a hysterectomy the right choice in the long run? I dont want to end up in surgery again if i could.
I was diagnosed with premature ovarian failure in 1998 at 29 with an FSH of 165 and estrogen less than 10. I used loestrin as HRT for about 8 years and then started having much trouble tolerating it, I couldn't get through 1/2 a pack without extreme bloating, fatigue and breast pain.
WORD of ENCOURAGEMENT: Women in the Bible went through perimenopause phase and menopause too. They did not take progesterone cream, HRT, etc. They did not die from either phase. It continues to be as it was then, a natural part of a woman's life cycle. A transition from being fertile to infertile. God knows what He's doing and when and how to do it successfully. I have chosen for God to do it His way, in His timing, according to His working Knowledge.
This is the second pill I am on and I have become more anxious and more bloated and more moody ever since. My doctor did say that it should help stablize my moods and help with anxiety. It hasn't yet....but ya' never know. Also, my sister in law is 37 and is going through per-menopause. She has been very anxious also lately and also very weepy. Ask your doctor again to check your hormone levels...That could be the cause.
Started with Yasmin, didnt like it, went to Loestrin, didnt like it, and now found YAZ. YAZ worked WONDERS for me. I was a very happy person, of course with mood swings, but that comes with being a woman in the first place. I stopped BC all together about a month and a half ago, and that is when all the hell started. I had my first panic attack after ending the pill.
The birth control pill therapy may be working - I had to switch from Mircette to Loestrin this week due to breakthrough bleeding and abdominal pain on Mircette. I feel much better on the Loestrin and the PAC's seem to be much less noticeable on it as well. Too early to tell, though, as it's only been 2 weeks. Did you ever get rid of your symptoms, Aussiemom? And if so, how? And if not, what do you do to cope with them? Thanks for your comments!
I just started using Seasonique (used to be called Seasonal) Dec 19,2006 and I'm hoping there will be some ladies on here that can provide me with some feed back. I was hoping I would be able to read the insert that was supposed to come with the filled prescription, but the pharmacy didn't include it in the bag. Anywho, can anyone tell me if they had swollen, sore breast and sore nipples when they first started taking this type of bc? My stomach is also a little tender to the touch.
Only one worked, which was loestrin 24. The Bleeding is moderate with smaller clots, I have cramping and these weird contraction type things. I am now on a pill called Low Ovural that is bogus I was on it 1 month the bleeding never stopped-my Doc keeps saying give it time....hope much time Lady? Until I bleed over? This whole situation makes me wish I was born a male!!!!!
For the last few days I've been getting a very strange sensation in my right leg, between the back of my knee and the top of my calf. It's a feeling of heat which lasts for a few seconds. This happens about 2 or 3 times an hour. It's not painful, it just feels weird. My leg is not hot to the touch, it's a kind of internal heat (quite hard to describe!). I have a desk-based job but I do get up and move around regularly.
i have three solid days of going through both a tampon and pad within an hour. i also have severe backache and cramping, and just generally feel ill, which i realize could be just normal period stuff. however, over the last two years i have become increasingly aware of this awful stabbing pain that i get in my pelvic region. i will just be sitting down and it will come on so suddenly and harshly it makes me jump and cry out.
I have stopped because my husband and I are considering having another baby. Well, I decided to search for some info. in regards to stopping yasmin and came across a message forum. (not this one) Okay, now, my concern is the effcts after STOPPING yasmin. I understand that all bc pills are different and so are we women as far as side effects go.
Yes, I had to wear a liner everyday and it was just a pain in the neck. The discharge would smell after intercourse and I asked the Dr. and she checked and made sure everything was ok and it was. I had the mirena taken out after about a month and went with the 10 year becasue I had too many side effects hair loss, weight gain, depression, no sex drive. Since I had it taken out I am back to normal and no discharge.
Also, for the last 2 months my periods have been at least 4 days late and really light, and I am having discharge throughout the month. I was diagnosed with endometriosis about 3 years ago, but since my surgery none of the dr's have been concerned. I did have abnormal cells show up on a pap, but the biopsy turned out ok. I'm not sure what the problem is, and I have sceduled an appt, but is there anything I can do until then?
Yeah. Well that's what I hope-related to some kind of yeast thing, and not HPV-which would mean I have to wait until it runs it's course with me. My doctor actually told me to stick with the gold bond if it works, but that's treating the symptoms...sigh. I just had a run of anti biotics after a surgery, wouldn't that take care of any kind of BI/yeast/uti??
Now here I sit, nearly a full week late, and I break down to buy one of those HPT's and the thing comes out negative. I keep feeling like I'm going to get my period and nothing...day after day. I'll post again with the blood test results, because I'm going in for one tomorrow. Obviously from the other posts, it can be possible to test negative on an HPT but then positive with a blood test (that's what I'm secretly hoping).
MedHelp Health Answers